On the normal disconnection of a tree

A. Kośliński

Applicationes Mathematicae (1987)

  • Volume: 19, Issue: 3-4, page 485-495
  • ISSN: 1233-7234

How to cite


A. Kośliński. "On the normal disconnection of a tree." Applicationes Mathematicae 19.3-4 (1987): 485-495. <http://eudml.org/doc/263529>.

author = {A. Kośliński},
journal = {Applicationes Mathematicae},
keywords = {generalization of trees; dendroids},
language = {eng},
number = {3-4},
pages = {485-495},
title = {On the normal disconnection of a tree},
url = {http://eudml.org/doc/263529},
volume = {19},
year = {1987},

AU - A. Kośliński
TI - On the normal disconnection of a tree
JO - Applicationes Mathematicae
PY - 1987
VL - 19
IS - 3-4
SP - 485
EP - 495
LA - eng
KW - generalization of trees; dendroids
UR - http://eudml.org/doc/263529
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.